BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2009 Volume 19 >

Please use this identifier to cite or link to this item:

Title: Suboptimal Nonparametric Hypotheses Discriminating from Small Dependent Observations
Authors: Tsitovich, Ivan
Keywords: hypothesis testing
small dependence
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 19, No 1, (2009), 283p-292p
Abstract: It is considered a discriminating of nonparametric hypotheses generated a small dependence of data. The suboptimal test with a guaranteed decision is proposed and numerical results illustrated the procedure suboptimality properties are presented.
Description: 2000 Mathematics Subject Classification: 62L10.
ISSN: 0204-9805
Appears in Collections:2009 Volume 19

Files in This Item:

File Description SizeFormat
Pliska-19-2009-283-292.pdf1.1 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License